aria asked in HealthOther - Health · 1 month ago

steroid injection.. Trouble eating, nausea, upset stomach, anorexia, and high blood pressure please advise!?

Hi, I had a nerve block injection with dexamethalosone (steroid) last Thursday. I recovered quite well except I had a lot of fatigue and food aversions! I'm concerned about the food adversions. I was eating a little bit at a time only because i couldn't taste most foods! I tried eating toast with jam, a fruit smoothie, and chicken salad, but it tasted bland and the food made me nauseous right away. I also felt really full after taking a couple of bites. THis started really soon after my injection! I feel now i can taste food more but after about 6 bites of food I get really full and sometimes nauseous. I haven't had problems with reflux or getting nausea out of nowhere! So i did stop eating because of these problems and lost 5 pounds in like 4 days. Today Ive only ate a toast and 3 pieces of bacon i havent ate lunch and i snacked on carrots. I don't know why this is happening? I also had nausea, stomach pain, and diarrhea yesterday and this morning. I find that i can tolerate salty foods more than sweet foods. My blood pressure has also been in the 160's/93's which has been high and I've never had that high of a bp before. Why is this happening:( i also haven't felt as hungry either and i take cbd oil also so i usually do have an appetite. I also take wellbutrin but I've been taking that for the past year... help any advice:( do i need BP medication. Ive been drinking plenty of water and i have a headache. I don't know if its all because  of the steroid injection

Update:

I have an appt to see my doctor on Tuesday and I do plan to tell him about the BP. I for sure think the injection is causing the high blood pressure and the change in taste buds but it worries me.. my sis also made me a drink but it had dairy and im lactose intolerant (yesterday) so that explains the upset stomach and diarrhea but I've lost my appetite because I've been nauseous when eating since my injection

3 Answers

Relevance
  • 1 month ago

    Its the steroids. Hang back. 

  • Pearl
    Lv 7
    1 month ago

    maybe you should go see your doctor about it

  • Anonymous
    1 month ago

    One dexamethasone injection wouldn't cause any of that.

Still have questions? Get answers by asking now.